# SDR FDEA201102010448

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 44,727 hours, 19,641 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fluid
- Condition: Odor
- Location: De Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 4000FT.  ECAM ALERT OF MAIN DECK CARGO SMOKE.  FOLLOWED QRH AND RETURNED TO DEPARTURE.  WE HAD EXTENSIVE ICE ON ACFT WHICH REQUIRED 1 HR 45 MIN OF DEICING.  EMERGENCY DECLARED.  IAW CREW DEBRIEF, SMOKE INDICATIONS CEASED. VERY STRONG ODOR OF DEICE FLUID IN ACFT.  NO HOT INDICATIONS WERE FOUND DURING FIRE DEPARTMENT  INSP.  OPENED MCD AND R1 DOOR RAN PACKS TO VENT ACFT.  ACFT NOW CLEAR OF DEICE FLUID HAZE.
